| Model Number |
989605386721 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their c10-3v transducer¿s lens had a hole, resulting in exposed metal.The transducer was associated with the epiq 7 ultrasound system at the customer¿s site.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.A philips service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed that determined damages to the lens face was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.